MAUDE Adverse Event Report: COVIDIEN 2 GAL CONTAINER, RED; CONTAINER, SHARPS

COVIDIEN 2 GAL CONTAINER, RED; CONTAINER, SHARPS
Model Number 31142222
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the sharps container was received with the lip that the lid locks into broken off.There was no damage to the shipping box.
 
Additional Manufacturer Narrative
The device history record (dhr) review concluded that no abnormal process conditions were present during the manufacturing of this product that would lead to the reported condition.Samples were returned for analysis at the manufacturing facility; cracked rims were observed as reported.There was no consistency of the cavity number or side of the container where the cracked rim was observed.The damage most likely occurred during shipping and handling of the product by a distribution center.The customer reported on a previous complaint that items were received in a repacked box which is not indicative of the manufacturing process.Based on the investigation results, the reported condition¿s risk to patient/user and trending, no further actions are deemed necessary at this time.The issue will be monitored through routine complaint trend analysis and reviewed by a corrective/preventative action (capa) review board (crb) as necessary to determine if a capa requirement is necessary.

Brand Name
2 GAL CONTAINER, RED
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key12185382
Report Number1424643-2021-00611
Device Sequence Number16374880
Product Code MMK
UDI-Device Identifier40884521023100
UDI-Public40884521023100
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number31142222
Device Catalogue Number31142222
Device Lot Number20K19763
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/13/2021
Supplement Date Received by Manufacturer07/13/2021
Initial Report FDA Received Date07/16/2021
Supplement Report FDA Received Date09/08/2021
Patient Sequence Number1